ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2011.1.11347

On weak bases in functional spaces

Kondakov V. P.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 1.
Abstract:
For a strictly webbed Montel space  \(E\) with complete separable \(E_\beta^\prime\) (strong dual of \(E\)), we show that a weak bases in \(E\) is  Schauder basis with equicontinuons coefficientive functionals. This result is  applied to bases in spaces  of holomorphic functions. In particular,  from it the absolutenes of all bases in some classes of nonmetrizable nuclear functional spaces follows.
Keywords: weak bases, Schauder bases, Montel spaces, spaces of infinite-dimensional holomorphy.
Language: Russian Download the full text  
For citation: Kondakov V. P. On weak bases in functional spaces. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2011, vol. 13, no. 1, pp. 21-30. DOI 10.23671/VNC.2011.1.11347


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт